gynecologist-icon
Light bleeding problem
I had sex with my boyfriend on 14th of this month and took ipill on 15th. Then again had sex on 17th and took ipill on 19th this month. I started light bleeding on 22nd which still continues. What can be causing that? Is this bleeding similar as periods? Does this mean that the pill didn't work and there are chances of being pregnant? I got my period on 8th of November which ended on 12th or 13th. Will this mess with my cycle?
121 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Sometimes  ipill may cause some spotting or pv bleed and u have taken 2 ipills in very short period of time sothat it may cause some hormonal issues but on safer side do UPT and consult me
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
I pill causes hormonal changes that may disturb the cycle.. Its wait and watch policy only.. If get overdue then do a pregnancy test
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.